# SDR C2XA01TY168

- Difficulty date: October 28, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135ER
- Aircraft serial: 145251
- Aircraft time: 3,265 hours, 3,090 cycles
- System (JASC): 3500 · Oxygen System
- Part: Switch
- Part number: 214C40183
- Part serial: X72083
- Condition: Inoperative
- Part time: 3,265 hours, 3,090 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  During a scheduled inspection, When doing inspection task card # 35-20-00-720-001-A00, the cabin oxygen masks did not deploy in auto mode. Maintenance removed and replaced the altitude sensing switch. I.A.W.-EMB-135-AMM-51-40-02. operational checked good. Repair procedures where satisfactory, aircraft will be released upon complection of inspection.
